10.1002/(sici)1096-8628(19970221)74:1<7::aid-ajmg2>3.0.co;2-s
Doi:
10.1002/(sici)1096-8628(19970221)74:1<7::aid-ajmg2>3.0.co;2-s
Title:
Psychiatric morbidity in the first-degree relatives of schizophrenic patients
Author:
Varma, Shashjit Lal; Zain, Azhar Md; Singh, Suarn
Year: 1997
Month: 02
Day: 21
Volume: 74
Issue: 1
First_page: 7
Last_page: 11
Journal:
American Journal of Medical Genetics
Issnp: 0148-7299
Issne: 1096-8628
Md5: 01e61a20e5297ed7cdc7220778a3949a
Filesize: 100503
Timeadded: 2014-08-31 00:41:51
Journalid: 1083
Original Link: https://www.wenrao.com/i/2m27ma6bUG8DFCEwH
相关文献
下载榜